# SDR GTIA020254

- Difficulty date: March 28, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2211 · Autopilot Computer
- Part: Controller
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1083 - NR 2 AUTOPILOT VERY JERKY IN LEVEL FLIGHT, YOKE MOVES BACK AND FORTH IN SHORT CHOPPY MOVEMENTS.  STP RTS CHECK SHOWED 4 FAULTS A/P, F/D, A/T, S/V, Y/D.  REMOVED AND REPLACED NR 2 DFGC.  OPS CHECK NORMAL IAW MM 22-01-05.  RTS CHECK INDICATES 'GO' NO FAULTS.  (M)
